Corrigendum to “Congruences for certain binomial sums”
Czechoslovak Mathematical Journal, Tome 63 (2013) no. 2, pp. 573-575
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Theorem 1 of J.-J. Lee, Congruences for certain binomial sums. Czech. Math. J. 63 (2013), 65–71, is incorrect as it stands. We correct this here. The final result is changed, but the essential idea of above mentioned paper remains valid.
Theorem 1 of J.-J. Lee, Congruences for certain binomial sums. Czech. Math. J. 63 (2013), 65–71, is incorrect as it stands. We correct this here. The final result is changed, but the essential idea of above mentioned paper remains valid.
DOI :
10.1007/s10587-013-0039-8
Classification :
05A10, 11B65
Keywords: central binomial coefficient; Legendre polynomial
Keywords: central binomial coefficient; Legendre polynomial
@article{10_1007_s10587_013_0039_8,
author = {Lee, Jung-Jo},
title = {Corrigendum to {{\textquotedblleft}Congruences} for certain binomial sums{\textquotedblright}},
journal = {Czechoslovak Mathematical Journal},
pages = {573--575},
year = {2013},
volume = {63},
number = {2},
doi = {10.1007/s10587-013-0039-8},
mrnumber = {3073980},
zbl = {06236433},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10587-013-0039-8/}
}
TY - JOUR AU - Lee, Jung-Jo TI - Corrigendum to “Congruences for certain binomial sums” JO - Czechoslovak Mathematical Journal PY - 2013 SP - 573 EP - 575 VL - 63 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10587-013-0039-8/ DO - 10.1007/s10587-013-0039-8 LA - en ID - 10_1007_s10587_013_0039_8 ER -
Lee, Jung-Jo. Corrigendum to “Congruences for certain binomial sums”. Czechoslovak Mathematical Journal, Tome 63 (2013) no. 2, pp. 573-575. doi: 10.1007/s10587-013-0039-8
Cité par Sources :